- -

On the convergence of adaptive gPC for non-linear random difference equations: Theoretical analysis and some practical recommendations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the convergence of adaptive gPC for non-linear random difference equations: Theoretical analysis and some practical recommendations

Show full item record

Calatayud-Gregori, J.; Cortés, J.; Jornet-Sanz, M. (2018). On the convergence of adaptive gPC for non-linear random difference equations: Theoretical analysis and some practical recommendations. The Journal of Nonlinear Sciences and Applications. 11(9):1077-1084. https://doi.org/10.22436/jnsa.011.09.06

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/122869

Files in this item

Item Metadata

Title: On the convergence of adaptive gPC for non-linear random difference equations: Theoretical analysis and some practical recommendations
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Issued date:
Abstract:
[EN] In this paper, the application of adaptive generalized polynomial chaos (gPC) to quantify the uncertainty for non-linear random difference equations is analyzed. It is proved in detail that, under certain assumptions, ...[+]
Subjects: Adaptive gPC , Stochastic Galerkin projection technique , Non-linear random difference equations , Uncertainty quantification , Numerical analysis
Copyrigths: Cerrado
Source:
The Journal of Nonlinear Sciences and Applications. (issn: 2008-1898 )
DOI: 10.22436/jnsa.011.09.06
Publisher:
International Scientific Research Publications MY SDN. BHD.
Publisher version: http://doi.org/10.22436/jnsa.011.09.06
Thanks:
This work has been supported by Spanish Ministerio de Econom´ıa y Competitividad grant MTM2017– 89664–P. Marc Jornet acknowledges the doctorate scholarship granted by Programa de Ayudas de Investigacion y Desarrollo (PAID), ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record